Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 25, Number 1

On a method of approximation by gradients
M. B. Dubashinskiĭ.
St. Petersburg Math. J. 25 (2014), 1-22
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3113426
Stability estimates for recovering the potential by the impedance boundary map
M. I. Isaev and R. G. Novikov.
St. Petersburg Math. J. 25 (2014), 23-41
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3113427
Nonlinear parabolic equations for measures
O. A. Manita and S. V. Shaposhnikov.
St. Petersburg Math. J. 25 (2014), 43-62
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3113428
The Maxwell system in waveguides with several cylindrical ends
B. A. Plamenevskiĭ and A. S. Poretskiĭ.
St. Petersburg Math. J. 25 (2014), 63-104
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3113429
On a certain pair of measures on $ℓ_{p}$
E. A. Riss.
St. Petersburg Math. J. 25 (2014), 105-115
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3113430
Weyl asymptotics for the spectrum of the Maxwell operator in Lipschitz domains of arbitrary dimension
N. Filonov.
St. Petersburg Math. J. 25 (2014), 117-149
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3113431